A two-phase problem with Robin conditions on the free boundary
Guarino Lo Bianco, S., La Manna, D. A., & Velichkov, B. (2021). A two-phase problem with Robin conditions on the free boundary. Journal de l'École polytechnique : Mathématiques, 8, 1-25. https://doi.org/10.5802/jep.139
Published inJournal de l'École polytechnique : Mathématiques
© 2021 the Authors
We study for the first time a two-phase free boundary problem in which the solution satisfies a Robin boundary condition. We consider the case in which the solution is continuous across the free boundary and we prove an existence and a regularity result for minimizers of the associated variational problem. Finally, in the appendix, we give an example of a class of Steiner symmetric minimizers.
PublisherLes Éditions de l'École polytechnique
ISSN Search the Publication Forum2429-7100
Publication in research information system
MetadataShow full item record
Related funder(s)Academy of Finland
Funding program(s)Research costs of Academy Research Fellow, AoF
Additional information about fundingThe first author was partially supported by PRIN 2017 Nonlinear Differential Problems via Variational, Topological and Set-valued Methods (Grant 2017AYM8XW) and the INdAM-GNAMPA project 2020 “Problemi di ottimizzazione con vincoli via trasporto ottimo e incertezza”. The second author was partially supported by the Academy of Finland grant 314227. The third author has been partially supported by the European Research Council (ERC) under the European Union’s Horizon 2020 research and innovation programme (grant agreement VAREG, No. 853404) ...
Showing items with similar title or keywords.
A quantitative reverse Faber-Krahn inequality for the first Robin eigenvalue with negative boundary parameter Cito, Simone; La Manna, Domenico Angelo (EDP Sciences, 2021)The aim of this paper is to prove a quantitative form of a reverse Faber-Krahn type inequality for the first Robin Laplacian eigenvalue λβ with negative boundary parameter among convex sets of prescribed perimeter. In that ...
On optimal shape design of systems governed by mixed Dirichlet-Signorini boundary value problems Haslinger, J.; Neittaanmäki, Pekka (University of Jyväskylä, 1983)
Optimization of the domain in elliptic variational inequalities Neittaanmäki, Pekka; Sokolowski, J.; Zolesio, J. P. (University of Jyväskylä, 1986)
Periodic Controls in Step 2 Strictly Convex Sub-Finsler Problems Sachkov, Yuri L. (Pleiades Publishing, 2020)We consider control-linear left-invariant time-optimal problems on step 2 Carnot groups with a strictly convex set of control parameters (in particular, sub-Finsler problems). We describe all Casimirs linear in momenta on ...
A variational inequality approach to constrained control problems Neittaanmäki, Pekka; Tiba, D. (University of Jyväskylä, 1986)